Document Detail


Toxic Megacolon After Abdominoplasty: A Case Report.
MedLine Citation:
PMID:  24667886     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
After an accepted technique of abdominoplasty, a 66-year-old woman developed Clostridium difficile-associated diarrhea, leading to toxic megacolon and subsequent subtotal colectomy. The presumed etiology is chronic use of a proton pump inhibitor. This was addressed in a 2012 "white paper" warning issued by the Food and Drug Administration. This article presents the course of this case as well as a review of the pertinent literature.
Authors:
James W Wade
Related Documents :
17880916 - Exploring human freeze responses to a threat stressor.
2912106 - Respiratory failure in asthma during the third trimester: report of two cases.
11111446 - Adult hypoxaemia in the perioperative period: a review of the literature.
24571246 - Near fatal 5-fu gut toxicity post surgery - remarkable effect of high-dose sucralfate.
16483046 - Pediatric intussusception in a saudi arabian tertiary hospital.
23133786 - Idiopathic, serial coronary vessels dissection in a young woman with psychological stre...
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2014-3-21
Journal Detail:
Title:  Annals of plastic surgery     Volume:  -     ISSN:  1536-3708     ISO Abbreviation:  Ann Plast Surg     Publication Date:  2014 Mar 
Date Detail:
Created Date:  2014-3-26     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  7805336     Medline TA:  Ann Plast Surg     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Tobacco Use and Body Mass Index as Predictors of Outcomes in Patients Undergoing Breast Reduction Ma...
Next Document:  Sleep and energy intake in early childhood.